MathSciNet Relay Station
MathSciNet bibliographic data
MR2302511 (2008d:20020) 20C30 (05A15 05E10)
Goulden, I. P.; Rattan, A. An explicit form for Kerov's character polynomials. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3669–3685 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement